Alert archive / Colorado / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 15, 2015, 6:03 AM MDT for Elbert County, Lincoln County, Colorado. It took effect at Apr 15, 2015, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 6:03 AM MDT (12:03 UTC)
- In effect from
- Apr 15, 2015, 11:00 AM MDT
- Expired
- Apr 15, 2015, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 0.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
212 WWUS85 KBOU 151203 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 603 AM MDT WED APR 15 2015 ...RED FLAG WARNING FROM 11 AM MDT WEDNESDAY MORNING TO 8 PM MDT WEDNESDAY EVENING ACROSS SOUTHERN LINCOLN COUNTY... .ANOTHER DAY OF WARM TEMPERATURES AND GUSTY SOUTHWEST WINDS WILL CAUSE ELEVATED FIRE DANGER LEVELS OVER THE EASTERN PORTIONS OF THE PALMER DIVIDE REGION THIS AFTERNOON. CRITICAL RANGELAND FIRE DANGER IS EXPECTED OVER THE SOUTHERN HALF OF LINCOLN COUNTY. COZ247-152015- /O.NEW.KBOU.FW.W.0010.150415T1700Z-150416T0200Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 603 AM MDT WED APR 15 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 247. * TIMING...11 AM MDT UNTIL 8 PM MDT * WINDS...SOUTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10-15%. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IN DRY VEGETATION BECAUSE OF THE VERY WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
414 WWUS85 KBOU 151948 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 148 PM MDT WED APR 15 2015 ...RED FLAG WARNING IS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS ACROSS FIRE WEATHER ZONE 247...SOUTHERN ELBERT AND LINCOLN COUNTIES... COZ247-160200- /O.CON.KBOU.FW.W.0010.000000T0000Z-150416T0200Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 148 PM MDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 247... * AFFECTED AREA...FIRE WEATHER ZONE 247. * TIMING...UNTIL 8 PM MDT THIS EVENING * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5-12%. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IN DRY VEGETATION BECAUSE OF THE VERY WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS. RAPID FIRE IGNITION...GROWTH AND SPREAD IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
461 WWUS85 KBOU 160207 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 807 PM MDT WED APR 15 2015 COZ247-160315- /O.EXP.KBOU.FW.W.0010.000000T0000Z-150416T0200Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 807 PM MDT WED APR 15 2015 ...RED FLAG WARNING HAS EXPIRED AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN COUNT... ALTHOUGH GUSTY NORTHERLY WINDS WILL PERSIST THROUGH THIS EVENING...THE RELATIVE HUMIDITIES WILL RECOVER TO NEAR 50 PERCENT FOLLOWING THE PASSAGE OF THE COLD FRONT THAT WILL MOVE INTO THE REGION SHORTLY. DEWPOINTS FOLLOWING THE FRONTAL PASSAGE ARE EXPECTED TO CLIMB TO NEAR 30 DEGREES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:41 AM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 15, 4:41 AM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 441 AM MDT WED APR 15 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 441 AM MDT WED APR 15 2015 MOST OF THE PLAINS WILL SEE ANOTHER BREEZY DAY TODAY AS A SURFACE LOW REMAINS OVER THE NORTHEAST QUARTER OF THE STATE. AT THE SAME TIME...SOUTHWEST FLOW AT MID-LEVELS WILL BE INCREASING AS AN UPPER LOW INTENSIFIES OVER WESTERN COLORADO AND MOVES INTO POSITION OVER THE FOUR-CORNERS AREA. DYNAMIC FORCING ASSOCIATED WITH THE UPPER LOW WILL PRODUCE SCATTERED SNOW SHOWERS OVER THE MOUNTAINS. THE PLAINS WILL REMAIN DRY THROUGH LATE AFTERNOON DUE TO THE STRONG DOWNSLOPING EFFECT OF THE SOUTHWEST WINDS ROTATING AROUND THE DEVELOPING STORM SYSTEM. BY LATER THIS EVENING...A SURFACE COLD FRONT WILL DROP DOWN THE FRONT RANGE FROM THE NORTH. THIS WILL SWITCH THE WINDS TO A NORTHERLY DIRECTION AND BRING COOLING TEMPERATURES. SHOWER ACTIVITY WILL ALSO SPREAD ONTO THE NORTHERN PLAINS LATE IN THE AFTERNOON AND THEN FILL IN SOUTHWARD THROUGH THE EVENING. TEMPERATURES SHOULD REMAIN WARM ENOUGH THROUGH THE EVENING THAT PRECIPITATION ACROSS THE PLAINS REMAINS AS RAIN. AFTER MIDNIGHT...THE AIRMASS WILL BECOME COOL ENOUGH FOR PRECIPITATION TO CHANGE OVER TO SNOW. ALTHOUGH WITH LOW TEMPERATURES ONLY AROUND THE FREEZING MARK...THE SNOW WILL HAVE A HARD TIME ACCUMULATING. ADDITIONAL SNOW ACCUMULATIONS AT LOWER ELEVATIONS IS NOT EXPECTED UNTIL LATER IN THE STORM CYCLE. MOUNTAINS AREAS MAY PICK UP A FEW INCHES OF SNOWFALL OVERNIGHT...BUT THE HEAVIEST PRECIPITATION IS NOT EXPECTED UNTIL LATER IN THE STORM...IF IT REMAINS OVER THE STATE LONG ENOUGH. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 441 AM MDT WED APR 15 2015 OVERALL MODELS HAVE COME INTO BETTER AGREEMENT TONIGHT WITH AN UPPER LEVEL LOW BEING CENTERED NR THE FOUR CORNERS AREA AT 12Z THU WHICH WILL STAY NEARLY STATIONARY OR DRIFT SLOWLY SOUTH INTO NWRN NEW MEXICO BY THU NIGHT. BY THU AFTN INTO THU NIGHT A 700 MB LOW WILL BECOME MORE ORGANIZED OVER SRN CO/NRN NM AS SFC HIGH PRES REMAINS OVER WY WHILE SFC LOW PRES IS OVER NM. THIS LEADS TO INCREASING ELY LOW LVL FLOW ESPECIALLY THU NIGHT INTO FRI WHICH MAY ALLOW FOR DEEPER LOW LVL MOISTURE TO ADVECT IN FM THE EAST. MEANWHILE THERE WILL BE MID LVL ASCENT AND FAVORABLE LAPSE RATES ACROSS THE AREA AS WELL. OVERALL THERE APPEARS TO BE AN INCREASING THREAT FOR HEAVY WET SNOW THU NIGHT INTO FRI IN THE MTNS AND FOOTHILLS. AT LOWER ELEVATIONS BUFFER DATA SUGGEST SNOW LEVELS WILL BE GENERALLY ABOVE 5500 FEET WITH A RAIN/SNOW MIX BETWEEN 5000 AND 5500 FT. ON FRI THE MODELS BEGIN TO DIVERGE WITH THE MOVEMENT OF THE UPPER LEVEL LOW. THE ECMWF AND TO SOME EXTENT THE GFS BEGIN TO LIFT A SIGNIFICANT PIECE OF ENERGY INTO ERN CO WHICH ALLOWS FOR THE UPPER LEVEL LOW TO MOVE ENE INTO SCNTRL OR SERN CO BY FRI AFTN. MEANWHILE THE GEM MODEL KEEPS THE MAIN UPPER LEVEL LOW BACK OVER SWRN CO/NWRN NM THRU FRI AFTN. AT THIS POINT NOT SURE WHICH SOLUTION IS THE BEST HOWEVER WITH ELY UPSLOPE FLOW...MID LVL ASCENT AND DECENT LAPSE RATES STILL IN PLACE SHOULD CONTINUE TO SEE PERIODS OF HEAVIER PCPN THRU FRI AFTN ONE WOULD THINK. BY FRI NIGHT INTO SAT THE GEM MODEL BEGINS TO MOVE MAIN UPPER LEVEL EASTWARD ACROSS NRN NEW MEXICO WITH SOME TYPE OF NRN EXTENSION OVER ERN CO BY SAT AFTN. MEANWHILE THE GFS AND ECMWF SHOW THE MAIN UPPER EVENTUALLY BECOMING MORE ELONGATED FM ERN CO INTO NERN NM AS WELL. THE SREF MEAN SOLUTION STILL HAS A MORE CONSOLIDATED UPPER LEVEL LOW ALONG THE SRN CO/NRN NM BORDER AREA THRU 18Z SAT. OVERALL SHOULD CONTINUE TO SEE SOME PCPN THRU FRI NIGHT HOWEVER CONFIDENCE IN SAT FCST IS RATHER LOW AT THIS POINT. IF THE SYSTEM STAYS MORE CONSOLIDATED LIKE THE SREF SHOWS AND STAYS OVER SRN CO/NRN NM THEN PCPN COULD LINGER WELL INTO SAT. AT THIS TIME THERE IS AN INCREASING THREAT FOR A DECENT SPRING STORM FM THU NIGHT THRU FRI NIGHT SO WILL ISSUE A WATCH FOR THE MTNS AND FOOTHILLS. SNOW LEVELS FRI NIGHT INTO SAT ARE STILL NOT CERTAIN AT LOWER ELEVATIONS SO WILL KEEP A RAIN SNOW MIX BETWEEN 5000 TO 5500 FT WITH RAIN BELOW 5000 FT. ITS POSSIBLE THE FAR WRN AND SRN SUBURBS IN THE 5500-6000 FT RANGE COULD RECEIVE SOME HEAVIER SNOWFALL BUT CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO ISSUE A WATCH. QPF AMOUNTS FM THE MODELS GENERALLY AVERAGE FM 1 TO 2 INCHES OF WATER FOR THE EVENT HOWEVER SOME AREAS COULD RECEIVE UP TO 3 INCHES OF WATER. BY SAT NIGHT INTO SUN THE UPPER LEVEL LOW SHOULD MOVE EAST OF THE AREA HOWEVER AS IT DOES SO A DISTURBANCE IN NW FLOW ALOFT MAY AFFECT THE AREA ON SUN AS ANOTHER PUSH OF COOLER AIR MOVES INTO NERN CO. CROSS-SECTIONS SHOW DECEN MOISTURE AND SOME MID LVL ASCENT WITH THIS FEATURE SO COULD SEE ANOTHER ROUND OF PCPN MAINLY ON SUN. TEMP PROFILE SHOWS AIRMASS WOULD BE COLD ENOUGH FOR SNOW AT LOWER ELEVATIONS SUN MORNING. FOR SUN NIGHT INTO MON ANOTHER DISTURBANCE IN NWLY FLOW ALOFT MAY AFFECT THE AREA ALONG WITH ANOTHER FNT. THUS COULD SEE ANOTHER CHC OF PCPN MAINLY SUN NIGHT INTO MON MORNING. ON TUE NWLY FLOW ALOFT WILL REMAIN OVER THE AREA. THE GFS SHOWS ANOTHER DISTURBANCE AND FNT AFFECTING NRN CO BRINGING ANOTHER CHC OF PCPN WHILE THE ECMWF DOES NOT. FOR NOW WILL JUST KEEP IN LOW POPS. && .AVIATION...(FOR THE TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 441 AM MDT WED APR 15 2015 WINDS ARE EXPECTED TO BE THE MAIN PROBLEM TODAY AS INCREASING SOUTHWEST FLOW ALOFT SHOULD PRODUCE GUSTY WINDS AT TIMES THROUGH THE LATE AFTERNOON. BY EVENING...A COLD FRONT DROPPING OUT OF WYOMING WILL BRING A GUSTY WIND SHIFT TO THE NORTH OR NORTHWEST. LATER TONIGHT RAIN SHOWERS ARE EXPECTED TO DEVELOP AS THE UPSLOPE LOW LEVEL WINDS WILL COMBINE WITH DYNAMIC FORCING FROM THE UPPER LEVEL DISTURBANCE SETTING UP OVER THE STATE. COOLING OF THE AIRMASS THROUGH THE EVENING WILL ALLOW RAIN SHOWERS TO BEGIN CHANGING OVER TO SNOW AFTER 06Z. ONLY MINOR SNOW ACCUMULATIONS ON GRASSY SURFACES ARE EXPECTED THROUGH SUNRISE THURSDAY MORNING. && .FIRE WEATHER... ISSUED AT 441 AM MDT WED APR 15 2015 INCREASING SOUTHWEST WINDS ARE EXPECTED AGAIN BY THIS AFTERNOON ACROSS THE PALMER DIVIDE REGION AND SOUTHERN LINCOLN COUNTY. WARM ENOUGH TEMPERATURES AND LOW ENOUGH DEW POINTS ARE ALSO EXPECTED WHICH MAY PRODUCE ANOTHER AFTERNOON OF FIRE WEATHER CONCERNS. WILL ISSUE A RED FLAG WARNING FOR ZONE 47 TO HIGHLIGHT THE THREAT OF DANGEROUS FIRE BEHAVIOR FOR ANOTHER DAY. THE REMAINDER OF NORTHEAST COLORADO IS EXPECTED TO BE SOME 10 TO 15 DEGREES COOLER TODAY THAN YESTERDAY...SO FIRE DANGERS ARE NOT EXPECTED TO BE AS HIGH. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR COZ247. WINTER STORM WATCH FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT FOR COZ033>036. && SHORT TERM...DANKERS LONG TERM...RPK AVIATION...DANKERS FIRE WEATHER...DANKERS
Hazardous weather outlook, Apr 15, 6:01 AM MDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 601 AM MDT WED APR 15 2015 COZ030>051-161215- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 601 AM MDT WED APR 15 2015 ...WINTER STORM WATCH THURSDAY NIGHT THROUGH FRIDAY NIGHT FOR THE MOUNTAINS AND FOOTHILLS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AS A LATE SEASON STORM SYSTEM ORGANIZES ITSELF OVER COLORADO TODAY...MOUNTAIN AREAS WILL SEE SCATTERED SNOW SHOWERS WHILE PLAINS LOCATIONS EXPERIENCE ANOTHER BLUSTERY DAY..BUT WITH TEMPERATURES A LITTLE COOLER THAN YESTERDAY. THE SCATTERED SNOW SHOWERS OVER THE MOUNTAINS MAY ALSO HAVE A FEW THUNDERSTORMS EMBEDDED. SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN 3 INCHES. ACROSS THE PLAINS...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH BY LATE MORNING. HOWEVER...TEMPERATURES WILL ONLY BE IN THE MID 50S TO LOWER 60S...EXCEPT OVER SOUTHERN LINCOLN COUNTY. LATER TONIGHT WILL SEE A STRONG COLD FRONT MOVE DOWN THE FRONT RANGE WITH GUSTY NORTH WINDS AND INCREASING SHOWER ACTIVITY. RAIN SHOWERS ON THE PLAINS IN THE EVENING WILL BEGIN CHANGING OVER TO SNOW WITH SOME LIGHT ACCUMULATIONS ON GRASSY AREAS BY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SPRING STORM WILL AFFECT THE AREA THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. THIS SYSTEM WILL BRING THE THREAT OF WET HEAVY SNOWFALL TO THE MOUNTAINS AND FOOTHILLS WITH ACCUMULATIONS OF 10 TO 20 INCHES POSSIBLE. AT LOWER ELEVATIONS THERE WILL BE A MIX OF RAIN AND SNOW ALONG THE FRONT RANGE URBAN CORRIDOR WITH MOSTLY RAIN ACROSS THE PLAINS. SOME AREAS ALONG THE FRONT RANGE URBAN CORRIDOR COULD SEE FROM 2 TO 4 INCHES OF WET SNOW WITH SLIGHTLY HIGHER AMOUNTS CLOSER TO THE FOOTHILLS AND OVER THE PALMER DIVIDE. THE STORM SYSTEM WILL BEGIN TO MOVE OUT OF THE AREA ON SATURDAY HOWEVER THERE COULD STILL BE SOME LINGERING RAIN AND SNOW THROUGH THE MORNING HOURS. FOR SUNDAY THROUGH MONDAY IT WILL REMAIN UNSETTLED WITH A CHANCE OF PRECIPITATION ON SUNDAY AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 5:42 AM MDT | Winter Storm Watch | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 8 hr |
| Apr 15, 1:40 PM MDT | Winter Storm Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 56 hr |
| Apr 15, 2:24 PM MDT | Special Weather Statement | BOU | Weld | 36 min |
| Apr 15, 4:14 PM MDT | Special Weather Statement | BOU | Morgan, Weld | 46 min |
| Apr 15, 5:24 PM MDT | Special Weather Statement | BOU | Arapahoe, Elbert | 66 min |
Nearby
Red Flag Warnings in Colorado, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.